# SDR SWIA2021070159207

- Difficulty date: March 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IS CORRODED BETWEEN F.S. 280.00 AND F.S. 319.70.     (C-CHECK RO 6/29/2021)    REMOVED RH CCORRODED FLOOR SILL BETWEEN FS 280.00 AND FS 319.70 AND INSTALLED A NEW SERVICEABLE SILL IAW EO SH670-32170 SNIEO S01. REFERENCE CONTINUATION CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY AND COMPLETED FORM M-337. WEIGHT AND BALANCE NOT EFFECTED.
